MAUDE Adverse Event Report: MERIT MEDICAL SYSTEM IRELAND INQWIRE® J ROSEN; WIRE, GUIDE

MERIT MEDICAL SYSTEM IRELAND INQWIRE® J ROSEN; WIRE, GUIDE
Catalog Number IQ35F180J1O5RS
Medical Device Problem Codes Labelling, Instructions for Use or Training Problem (1318); Unclear Information (4052)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.
 
Event or Problem Description
The customer reports a large effusion was noticed after the ablation procedure was completed.The physician states that they did attempt to advance the guidewire against inner tissues multiple times.The patient tolerated the procedure well.No additional patient consequences to report.

Brand Name
INQWIRE® J ROSEN
Common Device Name
WIRE, GUIDE
Manufacturer (Section D)
MERIT MEDICAL SYSTEM IRELAND
parkmore business park west
ballybrit,
galway
EI 
Manufacturer (Section G)
MERIT MEDICAL SYSTEM IRELAND
parkmore business park west
ballybrit,
galway
EI  
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012088662
MDR Report Key19760330
Report Number9616662-2024-00022
Device Sequence Number18428179
Product Code DQX
UDI-Device Identifier00884450196380
UDI-Public00884450196380
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133230
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberIQ35F180J1O5RS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Initial Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABLATION CATHETER.; MAPPING CATHETER.; TRANSEPTAL NEEDLE.
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient SexUnknown